MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; STOPCOCK, I.V. SET

B. BRAUN DOMINICAN REPUBLIC INC. IV ADMINISTRATION SET; STOPCOCK, I.V. SET
Catalog Number 490329
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: event 1: stopcock aspect is coming loose, and leaking blood.
 
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformance of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
IV ADMINISTRATION SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo, dominican republic
DR 
MDR Report Key6421621
Report Number9614279-2017-00027
Device Sequence Number735807
Product Code FMG
UDI-Device Identifier04046964541100
UDI-Public(01)04046964541100(17)190831(10)0061522726
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K022895
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number490329
Device Lot Number0061522726
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2017
Supplement Date Received by Manufacturer02/22/2017
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1